# SDR FDEA200902250710

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN PANEL C 39-40, P 28-29 RT REPAIR PERFORMED BY BLEND OUT THE CORROSION AND NDT INSPECTION IAW RAS 70517297/005/2008 ISS A.
